Doctor insights on:
What Is Ston
Yes: Cocaine vasoconstricts arteries significantly causing a lack of blood flow. As a consequence the kidney gets less blood flow than usual and it will 'act as though the patient is dehydrated". The urine will be concentrated. This makes it more likely for calcium, phosphate, oxalate, uric acid to 'bump into' the stone that is present. Thus the stone can grow. Why take cocaine? It kills ! ...Read more
Im having pain on the left side of my back and it shoots pain to my side, my bladder area hurts after I pee and sometimes before is this a kidney ston?
.Ct show mild hydrophisis onr kedniy. Dr. Saud it might be smll stone passed- pain still there-how much water should I hve per day2pass ston&hydro?
Drink lots 4 stone: Ct usually demonstartes kidney stones , if present. Thus finding of mild hyronephrosis ; no stone suggests that you have passed it. Drinking lots is best way to avoid both dehydration ; future stones.8 glasses/day is a good amount. 10 glasses isn't excessive. Additionally, try ; keep salt intake to a minimum. ...Read moreSee 1 more doctor answer
Visible blood at the end of urination.No infection found .5-6 blood and a lot of sand.Medication didn't work for a week.Md said it can be bladder ston?
Blood in urine: Visible blood in the urine needs to be evaluated. You are young, so infection and stones are probably the most common causes. Since the problem didn't clear with antibiotics, i would recommend that you consult with an urologist for a full evaluation at this point. Good luck! ...Read more
70years old female with second attack of nausea , vomitting, fever, she is aknowen case of dm, hypertension, parkinsonism , normal invest , only gall ston?
Cannot diagnose: This may be caused by gall stones, but may also be a result of one of the medications she is receiving or any of a dozen or more other diagnoses. See a doctor and get this evaluated asap before it becomes an emergency. Good luck. ...Read more
I've had extreme fatigue for two years now. Its debilitating and I have lost interest in almost everything I use to enjoy. Background:
i'm a 20 year old female.
I've had chicken pox twice (shingles)
i got pityriasis rosea 1.5 years ago
i get tonsil ston
When : When someone mentions that "they have lost interest in the things they once enjoyed", it's a big red flag that the person is suffering from depression. Depression would also explain your fatigue and need to nap often - especially since you seem pretty healthy otherwise. (which is good!) st. John's wort has been shown to have modest benefit for mood improvement, but if you are still having symptoms, you may need a better medication and therapy. Research shows that people who engage in therapy and medication get better faster and stay better for a longer period of time than either therapy or medication alone. You should call your doctor and discuss your symptoms with them. They may be able to help you, or at least refer you to someone in your area who can help. I added a link to a website with helpful information about depression. There are a few other illnesses that can cause similar symptoms such as hypothyroidism (low thyroid hormone) and your doctor may choose to check for this before starting medication. Good luck! ...Read moreSee 1 more doctor answer
There R many options: The cheapest, but probably not easiest, is cold-turkey. There are many websites such as njquit.Com offers huge amount of useful info on how to quit. Hypnosis works for some. Otc meds such as nicoderm/nicorette/nicotrol can help the craving. E-cigarettes may do so as well. There are prescription meds such as zyban (bupropion) and the latest is chantix. If you need help. Consult doc. Good luck. ...Read moreSee 2 more doctor answers